# SDR HNAA0200004

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Aircraft time: 36,584 hours, 41,540 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Part serial: 09860235
- Condition: Malfunctioned
- Part time: 29,007 hours, 32,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Oil temp on number 1 engine clombed to 110 degrees on climb-out, temp stayed in yellow ark for less than 10 minutes.  Removed and replaced oil temp regulator valve.
